# SDR UALA2011080103977

- Difficulty date: July 31, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 84,053 hours, 13,420 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLAP SLAT HYDRAULIC SHUTOFF VALVE IN RT MAIN GEAR WHEEL WELL LEAKING 20 DROPS PER MINUTE FROM PRESSURE PORT B-NUT.  ACCOMPLISHED RINGLOCK REPAIR TO PRESSURE PORT END OF TUBE PER GNMM.  LEAK CHECK OKAY.
